# SDR S9H2002F00000

- Difficulty date: March 3, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N358NT
- Make and model: Snias AS350B
- Aircraft serial: 1016
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FLIGHT EXPERIENCED HYDRAULIC LIGHT AND THEN HYDRAULIC FAILURE.  AIRCRAFT SAFELY RETURNED TO AIRPORT AND LANDED.  FAILURE OF HYDRAULIC BELT AT THE JOINING SEAM WAS THE CAUSE OF FAILURE.
